MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANADIBULAR COMPONENT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANADIBULAR COMPONENT
Model Number TYY-NNNNLM
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Hypersensitivity/Allergic reaction (1907); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon plans to remove and replace the mandibular component with an all titanium device.
 
Event or Problem Description
The patient presented to the surgeon with pain, redness, and swelling.The patient's metal allergy tests (ltt) are positive for nickel sensitivity.
 
Additional Manufacturer Narrative
The surgeon removed the left tmj devices and plans to revision devices.

Brand Name
PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT
Common Device Name
LEFT MANADIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key12197726
Report Number2031049-2021-00049
Device Sequence Number13826466
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLM0
UDI-Public+B004TYYNNNNLM0/$$3221201W58875
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberTYY-NNNNLM
Device Catalogue NumberTYY-NNNNLM
Device Lot NumberW58875
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR